# SDR AALA202210254219

- Difficulty date: October 11, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N856NN
- Make and model: Boeing 737823
- Aircraft serial: 31107
- Aircraft time: 35,899 hours, 15,031 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A524035
- Condition: Broken
- Location: Bs 540 Lbl 22
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CABIN FLOORBOARD SUPPORT BROKEN AT INBOARD END LOCATED AT BS 540 AND LBL 22. REPLACED FLOORBOARD SUPPORT PER AARD 51-00-05.
